# SDR AUS20040389

- Difficulty date: May 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Part number: TB262XA3
- Condition: Faulty
- Location: Rudder Control
- Part time: 27 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY RUDDER SHUTOFF VALVE WILL NOT CLOSE ON SELECTION. INVESTIGATION FOUND WIRES W2212-0521-20 AND W5170-0505-20 TOTB262-XA3 NOT LOCKED INTO POSITION CAUSING OPEN CIRCUIT.
